MAUDE Adverse Event Report: SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-SMTH-01
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Skin Discoloration (2074); Obstruction/Occlusion (2422); Pallor (2468)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a healthcare provider reported injecting 0.6cc of evolysse smooth into a female patient in the lips using a superficial, linear threading technique with a 30 gauge needle.The patient experienced slight blanching in the upper right lip tissue along with a hematoma.Treatment with ice and arnica were administered prior to the patient leaving the office.The same day as the injection at approximately 8:30 pm the patient notified the injecting physician and reported pain and discoloration in the upper lip and perioral area.The patient returned to the office immediately and a vascular occlusion was confirmed by the hcp.Symptoms included delayed capillary refill, pain and tissue blanching.Heat and massage to the affected area was performed and the patient was injected with 2 vials of hylenex.Following treatment, the hcp observed the skin color and capillary refill returned to normal.The patient returned home.On (b)(6) 2026, the patient reported her symptoms had returned and a blister had formed on the upper lip.The patient was sent for an ultrasound.The hcp stated the ultrasound showed the vascular occlusion was not fully resolved.The hcp injected the upper lip with 2 additional vials of hylenex.The hcp continued the vascular occlusion protocol of heat and vigorous massage for the next few hours until the tissue returned to normal.The patient underwent two hyperbaric oxygen treatments following which the hcp reported a full resolution of the vascular occlusion with tissue fully perfused, pink and capillary refill returned to normal.The blister is scabbing and healing.
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.Based on the reported information, this event is consistent with a vascular occlusion which is a known serious adverse event documented in the labeling.This can occur due to unintended injection into a blood vessel or injection of a large amount of filler near a blood vessel causing compression of the blood vessel.Both occlusion and compression may result in reduced or cessation of blood supply to tissues.Intervention is required to prevent serious and permanent complications.The production records for the lot were reviewed, and no deviations were found during production that would relate to the reported event; the device met all specifications.Eus: (b)(4).

Brand Name
EVOLYSSE SMOOTH
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
Manufacturer (Section G)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
Manufacturer Contact
geraldine bourges
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
MDR Report Key25112166
Report Number3003672980-2026-00009
Device Sequence Number21137024
Product Code LMH
UDI-Device Identifier03760172161271
UDI-Public(01)03760172161271(17)270630(10)S2252450013
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P240022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-SMTH-01
Device Lot NumberS2252450013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale